Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

MRI shows spinal bulge. Diagnosed osteoarthritis. Taken medicine. Swelling in knee. What to do?

I am 55 year old lady .I am suffering from knee problem from last 6 months.I have been to knee speshalist doctor he told me (after seeing my knee x ray )you don t have any knee problem go to spin speshalist doctor so I went to spin speshalist doctor .After seeing MRI of spine he told me you have a bulging in L4 and L5 and give me medicine But I did not get relief .after that I went to romatalogist doctor he told me that your x ray MRI is not showing very changes but clinically swelling and pain is much more .So she dingos austioartharites and give me so many medicines .I took all medicines for one and half month but I could not get relief.My knee problem is that I feel it very heavy and ven I walk for half an hour or standing for more than one hour then get pain in leg not exactly in the knee and also I could not fold my leg from knee .if I take sustained release pain medicine then only I can get relief and also Thera is swelling on the upper side of the knee and behind the knee .what should I do? My mother tongu is not English
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi mam thanks for the query.
From the complaints you had outlined regarding your knee it could be osteoarthritis of the knee (Wear and tear ) and also similar changes in the spine (Spondylosis). It is not only with medications that you may feel better but also I advice you to learn some knee strengthening exercises from local physiotherapist. Take a advice from you local orthopaedic doctor to reduce the usage of sustained release pain medication, and also ask him about the local pain reliving gels and any other modalities of pain management.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor